# SDR ANCF2009051900044

- Difficulty date: May 19, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 77,430 hours, 17,605 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Window
- Component: Window, Boeing
- Component part number: 141T460013
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

WINDOW SYMPTOMS OR PATTERN ALONG WITH FAULT CODE. DURING CLIMB THERE WAS SMOKE ODOR, THE LT WINDOW HEAT WAS TURN OFF, WITH SMOKE IN THE COCKPIT STILL EVIDENT.  ACFT WAS RELEASED IAW 30-41-1, PULLED OUT C/B T14, CLAMP IS MAKING CONTACT WITH GLASS, REPOSITIONED ELECTRICAL CLAMP. IAW AMM 56-11-01 PAG 401 TO 413 THE LT WINDOW WAS REPLACED IAW AMM 56-11-01 PG 411 NUMERAL (17) THE REINNING BOLTS A SECOND TIME.
